# SDR AALA201809121004

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 60,907 hours, 15,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM AT BS 1640, RBL 3.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51-2R-3.
